# SDR NOCA03610

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 471349218
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR EXIT LIGHTS INOP DOOR 1L/4L/2R/3R INTERIOR LIGHTS INOP 1AC-3AC AND 22FED-29FED AND INTERIOR EXIT SIGN AT EMERGENCY EXIT DOOR 3R.  TROUBLESHOT PER FIM 33-51-00 REPLACED BATTERY PACK/CHARGER AT 1L AND 3R AS PER MM 33-51-07.
